# SDR 2025FA0000730

- Difficulty date: October 20, 2025
- Submitted: October 24, 2025
- Operation: General aviation
- Aircraft: N553BW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 13,891 hours, 9,419 cycles
- Engine: Hnywl TFE73150R
- Engine time: 132,861 hours, 8,773 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Zone 700
- Part time: 13,891 hours, 9,419 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 AND #2 HYDRAULIC LOW PRESSURE LIGHT ON.  HYDRAULIC @ 2300PSI. PERFORMED GEAR FREE LANDING PROCEDURE.
